# SDR MYWA100129

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,612 hours, 6,000 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DURING CLIMB THROUGH FL370, LEFT DUCT PRESSURE INDICATED 22 PSI AND RIGHT DUCT PRESSURE INDICATED 45 PSI.  AFTER LANDING ACCOMPLISHED HIGH POWER RUNS ON BOTH ENGINES NO DEFECTS WERE NOTED AT THAT TIME.
